MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA CLOSED IV CATHETER SYSTEM - DUAL PORT 24 GA 0.75 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA CLOSED IV CATHETER SYSTEM - DUAL PORT 24 GA 0.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383541
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: bd was not able to duplicate or confirm the customer¿s indicated failure as no sample, batch, or lot code was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.  the complaint was deemed as mdr reportable therefore a submission will be performed.  shall a sample or lot number become available, the complaint will be re-opened and an investigation will take place.This complaint will be closed at this time.
 
Event or Problem Description
It was reported that the bd nexiva¿ closed iv catheter system - dual port 24 ga 0.75 in experienced needle through catheter during introduction.The following information was provided by the initial reporter: material no.383541 batch no.Unknown.It was reported that there was a material puncture.No health consequences or impacte2401 - insufficient informationa041001 - material puncture / holeb01 - testing of actual/suspected devicec21 - results pending completion of investigationd14 - no problem detected.Event details was pulled from ¿health canada¿s medical devices online databases".

Brand Name
BD NEXIVA CLOSED IV CATHETER SYSTEM - DUAL PORT 24 GA 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10653980
Report Number9610847-2020-00317
Device Sequence Number18908079
Product Code FOZ
UDI-Device Identifier00382903835416
UDI-Public00382903835416
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383541
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;